Alert archive / Georgia / Wind Advisories in 2013
Wind Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Jan 30, 2013, 3:54 AM EST for 10 counties in Georgia; 5 counties in Florida. It took effect at Jan 30, 2013, 11:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 3:54 AM EST (08:54 UTC)
- In effect from
- Jan 30, 2013, 11:00 AM EST
- Expired
- Jan 30, 2013, 10:49 PM EST
- In force
- 12 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WWUS72 KJAX 300854 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 354 AM EST WED JAN 30 2013 FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-310100- /O.NEW.KJAX.WI.Y.0002.130130T1600Z-130131T0100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 354 AM EST WED JAN 30 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING. * TIMING...LATE MORNING INTO THE EVENING. * WINDS...25 TO 30 MPH WITH GUSTS TO 40 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...MOVE GARBAGE CANS AND SMALL PATIO FURNITURE. THEY CAN ALSO MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ024-025-032-033-037-038-040-GAZ153-154-165-166-310100- /O.NEW.KJAX.LW.Y.0004.130130T1600Z-130131T0100Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... OCALA...BRUNSWICK...WOODBINE...ST MARYS 354 AM EST WED JAN 30 2013 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING. * TIMING...LATE MORNING INTO THE EVENING. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ PP
3 follow-up statements
513 WWUS72 KJAX 302219 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 519 PM EST WED JAN 30 2013 FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-310100- /O.CON.KJAX.WI.Y.0002.000000T0000Z-130131T0100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 519 PM EST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * TIMING...THROUGH THE EVENING. * WINDS...20 TO 30 MPH WITH GUSTS TO 45 MPH...WITH POTENTIAL FOR PEAK GUSTS NEAR 55 MPH IN ISOLATED LOCATIONS. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... MOVE GARBAGE CANS AND SMALL PATIO FURNITURE. THEY CAN ALSO MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ024-025-032-033-037-038-040-GAZ153-154-165-166-310100- /O.CON.KJAX.LW.Y.0004.000000T0000Z-130131T0100Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... OCALA...BRUNSWICK...WOODBINE...ST MARYS 519 PM EST WED JAN 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * TIMING...THROUGH THE EVENING. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
694 WWUS72 KJAX 310039 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 739 PM EST WED JAN 30 2013 FLZ030-031-036-310800- /O.CAN.KJAX.WI.Y.0002.000000T0000Z-130131T0100Z/ /O.EXB.KJAX.LW.Y.0004.000000T0000Z-130131T0800Z/ UNION-BRADFORD-ALACHUA- INCLUDING THE CITIES OF...LAKE BUTLER...STARKE...GAINESVILLE 739 PM EST WED JAN 30 2013 ...LAKE WIND ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. * TIMING...THROUGH THE EVENING. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. ISOLATED HIGHER GUSTS WILL BE POSSIBLE IN SHOWER ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ020>023-035-GAZ132>136-149>152-162>164-310800- /O.EXT.KJAX.WI.Y.0002.000000T0000Z-130131T0800Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST-COFFEE-JEFF DAVIS- BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH- CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...TRENTON...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE... HOMERVILLE...FOLKSTON 739 PM EST WED JAN 30 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY... * TIMING...THROUGH THE EVENING. * WINDS...20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED HIGHER GUSTS WILL BE POSSIBLE IN SHOWER ACTIVITY. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... MOVE GARBAGE CANS AND SMALL PATIO FURNITURE. THEY CAN ALSO MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ024-025-032-033-037-038-040-GAZ153-154-165-166-310800- /O.EXT.KJAX.LW.Y.0004.000000T0000Z-130131T0800Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... OCALA...BRUNSWICK...WOODBINE...ST MARYS 739 PM EST WED JAN 30 2013 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY... * TIMING...THROUGH THE EVENING. * WINDS...20 MPH WITH GUSTS TO 30 MPH. ISOLATED HIGHER GUSTS WILL BE POSSIBLE IN SHOWER ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ JDS
376 WWUS72 KJAX 310349 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1049 PM EST WED JAN 30 2013 FLZ020>023-035-GAZ132>136-149>152-162>164-310800- /O.CAN.KJAX.WI.Y.0002.000000T0000Z-130131T0800Z/ /O.EXA.KJAX.LW.Y.0004.000000T0000Z-130131T0800Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST-COFFEE-JEFF DAVIS- BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH- CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...TRENTON...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE... HOMERVILLE...FOLKSTON 1049 PM EST WED JAN 30 2013 ...LAKE WIND ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...THROUGH LATE TONIGHT. * WINDS...15 TO 20 MPH WITH GUSTS TO 35 MPH. ISOLATED HIGHER GUSTS WILL BE POSSIBLE IN SHOWER ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ024-025-030>033-036>038-040-GAZ153-154-165-166-310800- /O.CON.KJAX.LW.Y.0004.000000T0000Z-130131T0800Z/ NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM-FLAGLER- MARION-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... LAKE BUTLER...STARKE...GREEN COVE SPRINGS...ST AUGUSTINE... GAINESVILLE...PALATKA...PALM COAST...OCALA...BRUNSWICK... WOODBINE...ST MARYS 1049 PM EST WED JAN 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * TIMING...THROUGH LATE TONIGHT. * WINDS...15 TO 25 MPH WITH GUSTS TO 35 MPH. ISOLATED HIGHER GUSTS WILL BE POSSIBLE IN SHOWER ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jan 29, 10:41 PM EST, 5 hours 13 minutes earlier.
Area forecast discussion, Jan 29, 10:41 PM EST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1041 PM EST TUE JAN 29 2013
.MARINE UPDATE...
THE ONSET OF THE SCA OVER THE OFFSHORE ZONES HAS BEEN DELAYED
UNTIL 12Z EARLY TOMORROW MORNING. IN THE MEANTIME...SOUTHEAST
WINDS WILL INCREASE TO 15 TO 20 KNOTS OVERNIGHT AND SMALL CRAFT
WILL NEED TO EXERCISE CAUTION.
&&
.UPDATE...FOR TONIGHT...HIGH PRESSURE CENTER IS WELL E OF THE AREA
WITH A DECENT PRESSURE GRADIENT ALL NIGHT MAINTAINING A SE TO S FLOW
AROUND 5-10 MPH. THIS WILL ENSURE MILD MIN TEMPS AROUND 60 OR
LOWER 60S. GIVEN SUFFICIENT LOW LEVEL MOISTURE AND GENTLE ISENTROPIC
LIFT...LOW CLOUDS AROUND 3000 FT OR LESS WILL FORM OVERNIGHT. FOG
DEVELOPMENT MAY BE SLOW TO DEVELOP GIVEN THE PERSISTENCE OF SFC
WINDS STAYING UP AND WEAK RADIATION INVERSION. PATCHES OF SEA FOG
ARE LIKELY N OF MAYPORT BUT VSBY APPEARS TO BE LIMITED IN
INTENSITY AND COVERAGE.
&&
.AVIATION...
THERE REMAINS QUITE A BIT OF UNCERTAINTY WITH REGARDS TO JUST HOW
POOR CONDITIONS BECOME LATE TONIGHT. ALTHOUGH MODEL DATA SUGGESTS
THE POSSIBILITY FOR LIFR TO VLIFR CONDITIONS IN FOG AND LOW
STRATUS TOWARDS DAWN...CONFIDENCE IS NOT ESPECIALLY ALL THAT HIGH
GIVEN THE INCREASING BOUNDARY LAYER FLOW OVERNIGHT. THE WIND
PATTERN CERTAINLY DOES NOT SUPPORT A FAVORABLE ENVIRONMENT FOR
DENSE FOG...AT LEAST NOT OF THE RADIATIONAL VARIETY. THE ONE
CAVEAT IS THE POSSIBILITY OF DENSE SEA FOG DEVELOPING OFFSHORE AND
ADVECTING ONSHORE OVERNIGHT. NOT PARTICULARLY LEANING TOWARDS THIS
SCENARIO...SO WE WILL LEAN THE FORECAST HEAVILY IN THE DIRECTION
OF LOW STRATUS. VERY DIFFICULT TO SAY HOW LOW THE STRATUS CEILINGS
WILL BE...BUT WE WILL CONTINUE TO FORECAST IFR CEILINGS FOR NOW
GIVEN THE PERSISTENCE FROM MODEL DATA/SOUNDINGS. VFR WILL QUICKLY
TAKE OVER WEDNESDAY MORNING BUT WINDS WILL BECOME VERY GUSTY. THE
STRONGEST GUSTS...UPWARDS OF 35 KNOTS...ARE EXPECTED AT THE NE FL
TERMINALS IN THE LATE AFTERNOON HOURS IN ADVANCE OF A STRONG COLD
FRONT.
&&
.MARINE...
PATCHY DENSE FOG WILL REMAIN POSSIBLE OVER THE NEARSHORE WATERS
TONIGHT BUT THE STEADY INCREASE IN WINDSPEEDS SHOULD PRECLUDE
WIDESPREAD IMPACTS FROM DENSE FOG. LOW STRATUS CLOUDS SEEM MORE
LIKELY WITH THIS SCENARIO. SOUTHEAST WINDS WILL CONTINUE TO
INCREASE THIS EVENING. THE 5Z ONSET OF THE SCA FOR THE OFFSHORE
WATERS MAY BE A TOUCH TOO EARLY. WE WILL RE- EVALUATE THIS WITH
THE EVENING PACKAGE WHEN THE LATEST MODEL DATA COMES IN. MORE THAN
LIKELY WE WILL LEAVE IT AS IS SINCE WINDS ARE EXPECTED TO BE CLOSE
TO ADVISORY LEVELS BY THAT TIME. MAY ALSO NEED TO GO AHEAD AND GO
WITH AN SCEC FOR THE NEARSHORE WATERS TONIGHT AS WINDS SNEAK ABOVE
15 KNOTS AFTER MIDNIGHT.
WINDS WILL TURN TO THE SOUTH AND BECOME STRONG WEDNESDAY MORNING
AND SMALL CRAFT ADVISORIES ARE IN PLACE FOR ALL WATERS. WINDS WILL
OCCASIONALLY GUST TO GALE FORCE OVER THE OFFSHORE WATERS ON
WEDNESDAY...PARTICULARLY WEDNESDAY EVENING WHEN THE WINDS BEGIN TO
TURN TOWARDS THE WEST WITH THE APPROACH OF THE COLD FRONT.
RIP CURRENTS: LOW RISK THROUGH TONIGHT. LOW TO MODERATE RISK
WEDNESDAY.
&&
.PREVIOUS DISCUSSION FOR WEDNESDAY/WEDNESDAY NIGHT...
MODELS CONTINUE TO BE IN FAIR AGREEMENT WITH THE APPROACH/PASSAGE
OF A COLD FRONT...ALTHOUGH SLIGHTLY SLOWER THAN EARLIER RUNS...WITH
THE FRONT PROGGED TO ENTER SE GA EARLY WED EVENING...CROSSING NE
FL LATE EVENING...AND EXITING TO THE SE OVERNIGHT. INSTABILITY
CONTINUES TO LOOK VERY LIMITED. HOWEVER...DEEP LAYER SHEAR REMAINS
SUBSTANTIAL ALBEIT RATHER SHORT LIVED. ALL MODELS SHOW AT LEAST
SOME LINE OF ORGANIZED PRECIP...SO WILL USE NUMEROUS POPS FOR THE
FRONTAL APPROACH/CROSSING. WITH INSTABILITY LIMITATIONS...WILL
KEEP TSTM COVERAGE ISOLATED...USING GUSTY WIND WORDING FOR THE
STORMS LATE WED AFTN/EVENING. PRECIP COVERAGE WILL DIMINISH
RAPIDLY OVERNIGHT AS THE FRONT EXITS...WITH LITTLE/NO PRECIP FOR
LAND AREAS BY SUNRISE THURSDAY. IN ADDITION TO THE STORMS...A
TIGHTENING PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS WED
AFTN/EVENING. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED. WITH THE
BIT SLOWER FRONTAL ENTRANCE...TEMPERATURES WILL HEAT UP UNDER
PARTLY CLOUDY SKIES AND STRONG S/SW FLOW...WITH NEAR RECORD HIGHS
OF LOWER TO MID 80S LIKELY ACROSS NE FL...WITH UPPER 70S/NEAR 80
FOR SE GA. COOLER AIR WILL WORK IN THE WAKE OF THE FRONT WEDNESDAY
NIGHT...WITH LOWS IN THE MID 40S ACROSS SE GA...WITH 50 TO 55 FOR
NE FL.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 80 45 59 / 10 40 60 10
SSI 63 74 48 59 / 10 10 70 10
JAX 63 84 51 62 / 10 10 70 10
SGJ 66 82 53 61 / 10 10 60 10
GNV 63 82 51 61 / 10 10 70 10
OCF 63 84 54 63 / 10 10 60 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 3 PM EST THURSDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM WEDNESDAY TO 9 AM EST
THURSDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
SHASHY/SHULER/Hazardous weather outlook, Jan 29, 7:20 PM EST, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 720 PM EST TUE JAN 29 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-301100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 720 PM EST TUE JAN 29 2013 ...PATCHY FOG TONIGHT... ...SLIGHT RISK OF SEVERE STORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING MAINLY OVER SOUTHEAST GEORGIA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... PATCHY FOG IS EXPECTED TONIGHT WITH THE VISIBILITIES POSSIBLY BELOW 1 MILE AT TIMES. THE FOG MAY IMPACT COASTAL SOUTHEAST GEORGIA AND NEARSHORE WATERS AS EARLY AS THIS EVENING AND CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM WEDNESDAY MORNING THROUGH THURSDAY. A COLD FRONT WILL CROSS THE REGION LATE WEDNESDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST GEORGIA AND THE UPPER SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA LATE WEDNESDAY. DAMAGING WINDS WILL BE THE MAIN THREAT. WINDY CONDITIONS ARE EXPECTED AREA WIDE ON WEDNESDAY WITH LAKE WIND ADVISORIES ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:54 AM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 25 hr |
| Jan 30, 4:47 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 10 hr |
Nearby
Wind Advisories in Georgia, 2013Wind Advisories in Florida, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.